MAUDE Adverse Event Report: UNKNOWN DRIVE ECONOMY FOLDING KNEE WALKER; WALKER, MECHANICAL

UNKNOWN DRIVE ECONOMY FOLDING KNEE WALKER; WALKER, MECHANICAL
Model Number RTL799
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a knee walker by the end user's mother who reported that during use, the knee rest broke in half from front to back causing the end user to fall on the toes of his pre-existing injured foot.An ultrasound was performed revealing a small blood clot although it is uncertain if this was caused by the fall.The device was returned to the original retailer and therefore is unavailable for evaluation.

Brand Name
DRIVE ECONOMY FOLDING KNEE WALKER
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
UNKNOWN
MDR Report Key22107578
Report Number2438477-2025-00026
Device Sequence Number7275722
Product Code ITJ
UDI-Device Identifier00822383006277
UDI-Public(01)00822383006277
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
Report Date (Section F) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL799
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/08/2025
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexUnknown
Patient Weight86 KG
Date Report Sent to FDA05/29/2025